# SDR HALA2010022300076

- Difficulty date: February 23, 2010
- Submitted: February 24, 2010
- Operation: Air carrier
- Aircraft: N593HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33424
- Aircraft time: 26,526 hours, 5,111 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Controller
- Condition: Faulted
- Location: Lt A/C Pack
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - EICAS MAINT MSSG LT PACK BITE.  LT PACK CONTROLLER FAULTED LOW LIMIT VALVE, T/S IAW FIM 21-51-00 FIG 103 VERIFY INDICATED NO FAULTS CLEARED MEMORY.
